Bowman-Bradley type theorem for finite multiple zeta values

Shingo Saito, Noriko Wakabayashi

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


The multiple zeta values are multivariate generalizations of the values of the Riemann zeta function at positive integers. The Bowman-Bradley theorem asserts that the multiple zeta values at the sequences obtained by inserting a fixed number of twos between 3, 1, . . ., 3, 1 add up to a rational multiple of a power of π. We show that an analogous theorem holds in a very strong sense for finite multiple zeta values, which have been investigated by Hoffman and Zhao among others and recently recast by Zagier.

Original languageEnglish
Pages (from-to)241-251
Number of pages11
JournalTohoku Mathematical Journal
Issue number2
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Bowman-Bradley type theorem for finite multiple zeta values'. Together they form a unique fingerprint.

Cite this